# SDR UPS00434066

- Difficulty date: July 17, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUSELAGE EVIDENCE OF CORROSION BETWEEN FUSELAGE SKIN AND FRAME AT BS 1000 BELOW STR 37.  CORROSION REMOVED IAW SRM 51-10-01 REPAIR CARRIED OUT IAW SRM 53-30-03.
